# SDR USAA2013012300007

- Difficulty date: January 6, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655287855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR SILL ANGLE BETWEEN BS 967 TO BS 986.5, S17L, LBL 57.  REPLACED L2 DOOR SILL ANGLE BETWEEN BS 967 TO BS 986.5, S17L, LBL 57 IAW B737 SRM 51-40-02-0G PAR 4 & 7D, FIG 8 & 12.
